Open Access
Translator Disclaimer
May 2012 Properties of convergence of a fuzzy set estimator of the density function
Jesús A. Fajardo, Ricardo R. Ríos, Luis A. Rodríguez
Braz. J. Probab. Stat. 26(2): 208-217 (May 2012). DOI: 10.1214/10-BJPS130

Abstract

In this paper we establish the almost sure, in law, and uniform convergence over compact subsets on ℝ of a fuzzy set estimator of the density function, based on n i.i.d. random variable.

Citation

Download Citation

Jesús A. Fajardo. Ricardo R. Ríos. Luis A. Rodríguez. "Properties of convergence of a fuzzy set estimator of the density function." Braz. J. Probab. Stat. 26 (2) 208 - 217, May 2012. https://doi.org/10.1214/10-BJPS130

Information

Published: May 2012
First available in Project Euclid: 23 January 2012

zbMATH: 1235.62038
MathSciNet: MR2880906
Digital Object Identifier: 10.1214/10-BJPS130

Keywords: Density estimation , Fuzzy set , nonparametric estimation , thinned point process , Vapnick–Chervonenkis dimensions

Rights: Copyright © 2012 Brazilian Statistical Association

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.26 • No. 2 • May 2012
Back to Top